de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The Multiple-orientability Thresholds for Random Hypergraphs

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons44437

Fountoulakis,  Nikolaos
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons44774

Khosla,  Megha
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons45156

Panagiotou,  Konstantinos
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Fountoulakis, N., Khosla, M., & Panagiotou, K. (2016). The Multiple-orientability Thresholds for Random Hypergraphs. Combinatorics, Probability and Computing, 25(6), 870-908. doi:10.1017/S0963548315000334.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002B-B7B8-8
Abstract
There is no abstract available